# SDR YENA20160214115

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 59,032 hours, 21,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: A9201
- Condition: Out Of Position
- Location: R1 Door
- Part time: 48,922 hours, 16,774 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT LOCK OPEN. SLIDE BUSSEL HITS FUSELAGE.  R & R 1 DOOR SLIDE IAW AMM 25-62-44. OPS CHECK GOOD.
